Seitenbereiche:



Menü des aktuellen Bereichs:

Zusatzinformationen:

News

Science Park

Alles rund um den Science Park

Alles rund um den Science Park ...  mehr zu Science Park (Titel)

Standortinformationen

Die folgende Link-Liste enthält oft gesuchte Begriffe in alphabethischer Reihenfolge: Link-Liste nach Häufigkeit sortieren

  1. Anfahrtsplan 
  2. Campusplan 
  3. Parkplätze 
  4. Science Park 2 

Positionsanzeige:

Inhalt:

Aicke Hinrichs

Univ.Prof.Dr. Aicke Hinrichs

Univ.Prof.Dr. Aicke Hinrichs (Zum Team)
Universitätsprofessor

S2 0317
Tel.: +43 732 2468 4011
Fax: +43 732 2468 4032
www.jku.at/analysis
aicke.hinrichs(/\t)jku.at

Tab-Navigation zu zugehörigen Informationen

JKU-FoDok. Forschungsdokumentation

Publikationen

Publikationstyp: Aufsatz / Paper in SCI-Expanded-Zeitschrift

Dick J., Hinrichs A., Markhasin L., Pillichshammer F.
Discrepancy of second order digital sequences in function spaces with dominating mixed smoothness, in: Mathematika, Page(s) to appear, 2017.
Ullrich M., Hinrichs A., Novak E., Wozniakowski H.
Product rules are optimal for numerical integration in classical smoothness spaces, in: J. Complexity, Number 38, Page(s) 39-49, 2017.
Hinrichs A., Larcher G.
An improved lower bound for the L_2-discrepancy, in: J. Complexity, Volume 34, Page(s) 68-77, 2016.
Hinrichs A., Kolleck A., Vybiral J.
Carl's inequality for quasi-Banach spaces, in: J. Funct. Anal., Volume 271, Number 8, Page(s) 2293-2307, 2016.
Hinrichs A., Schneider J.
Equivalence of anchored and ANOVA spaces via interpolation, in: J. Complexity, Number 33, Page(s) 190-198, 2016.
Dick J., Hinrichs A., Markhasin L., Pillichshammer F.
Optimal L_p-discrepancy bounds for second order digital sequences, in: Israel J. Math., Page(s) to appear, 2016.
Hinrichs A., Oettershagen J.
Optimal point sets for quasi-Monte Carlo integration of bivariate periodic, in: Springer Proc. Math. Stat., Series Monte Carlo and quasi-Monte Carlo methods, Number 163, Page(s) 385-405, 2016.
Hinrichs A., Markhasin L., Oettershagen J., Ullrich T.
Optimal quasi-Monte Carlo rules on order 2 digital nets for the numerical integration of multivariate periodic functions, in: Numer. Math., Volume 134, Number 1, Page(s) 163-196, 2016.
Hinrichs A., Mayer S.
Entropy numbers of spheres in Banach and quasi-Banach spaces, in: J. Approx. Theory, Number 200, Page(s) 144-152, 2015.
Dick J., Hinrichs A., Pillichshammer F.
Proof techniques in quasi-Monte Carlo theory, in: J. Complexity, Volume 31, Page(s) 327-371, 2015.
Hinrichs A., Hernández Cifre M., Gonzáles B.
Successive radii of families of convex bodies, in: Bull. Aust. Math. Soc., Volume 91, Number 2, Page(s) 331-344, 2015.
Hinrichs A., Carl B., Rudolph P.
Entropy numbers of convex hulls in Banach spaces and applications, in: J. Complexity, Number 30, Page(s) 555-587, 2014.
Hinrichs A., Heinrich S.
On the randomized complexity of Banach space valued integration, in: Studia Math., Number 223, Page(s) 205-2015, 2014.
Hinrichs A., Novak E., Ullrich M.
On weak tractability of the Clenshaw-Curtis Smolyak algorithm, in: J. Approx. Theory, Number 183, Page(s) 31-44, 2014.
Hinrichs A., Ullrich M., Novak E., Woznianikowski H.
The curse of dimensionality for numerical integration of smooth functions, in: Math. Comp., Number 83, Page(s) 2853-2863, 2014.
Hinrichs A., Novak E., Woznianikowski H., Ullrich M.
The curse of dimensionality for numerical integration of smooth functions II, in: J. of Complexity, Number 30, Page(s) 117-143, 2014.
Hinrichs A., Novak E., Woznianikowski H.
Discontinuous information in the worst case and randomized settings, in: Math. Nachr., Number 286, Page(s) 679-690, 2013.
Hinrichs A., Carl B., Pajor A.
Gelfand numbers and metric entropy of convex hulls with applications to integral operators, in: Positivity, Number 17, Page(s) 171-203, 2013.
Hinrichs A., Weyhausen H.
Asymptotic behavior of average $L_p$-discrepancies, in: J. Complexity, Number 28, Page(s) 425-439, 2012.
Hinrichs A., Nickolas P., Wolf R.
A note on the metric geometry of the unit ball, in: Math. Zeitschrift, Number 268, Page(s) 887-896, 2011.
Hinrichs A., Aliev I., Henk M.
Expected Frobenius numbers, in: J. Comb. Theory, Series A, Number 118, Page(s) 525-531, 2011.
Hinrichs A., Vybiral J.
Johnson-Lindenstrauss lemma for circulant matrices, in: Random Structures Algorithms, Number 39, Page(s) 391-398, 2011.
Hinrichs A., Markhasin L.
On lower bounds for the $L_2$-discrepancy, in: J. Complexity, Number 27, Page(s) 127-132, 2011.
Hinrichs A., Vybiral J.
On positive definite functions and Bochner's Theorem, in: J. Complexity, Number 27, Page(s) 264-272, 2011.
Hinrichs A., Novak E., Woznianikowski H.
The curse of dimensionality for monotone and convex functions of many variables, in: J. Approx. Theory, Number 27, Page(s) 955-965, 2011.
Hinrichs A.
Discrepancy of Hammersley points in Besov spaces of dominating mixed smoothness, in: Math. Nachr., Number 283, Page(s) 478-488, 2010.
Hinrichs A.
Optimal Importance Sampling for the Approximation of Integrals, in: J. Complexity, Number 26, Page(s) 125-134, 2010.
Hinrichs A., Pietsch A.
$p$-nuclear operators in the sense of Grothendieck, in: Math. Nachr., Number 283, Page(s) 232-261, 2010.
Hinrichs A., Carl B.
On $s$-numbers and Weyl inequalities of operators in Banach spaces, in: Bull. Lond. Math. Soc., Number 41, Page(s) 332-340, 2009.
Hinrichs A., Richter C.
Saturated packings and reduced coverings obtained by perturbing tilings, in: Discrete Math., Number 309, Page(s) 5060-5068, 2009.
Hinrichs A., Novak E., Vybiral J.
Linear information versus function evaluations for $L_2$-approximation, in: Approx. Theory, Number 153, Page(s) 97-107, 2008.
Hinrichs A., Piotrowski M., Piotrowska I.
On the degree of compactness of embeddings between weighted modulation spaces, in: J. Funct. Anal., Number 6, Page(s) 303-317, 2008.
Hinrichs A., Pillichshammer F., Schmid W.
Tractability properties of the weighted star discrepancy, in: J. Complexity, Volume 24, Page(s) 134--143, 2008.
Hinrichs A., Pillichshammer F., Schmid W.
Tractability properties of the weighted star discrepancy, in: J. Complexity, Number 24, Page(s) 134-143, 2008.
Hinrichs A., Novak E.
Cubature formula for symmetric measures in higher dimensions with few points, in: Math. Comp., Number 76, Page(s) 1357-1372, 2007.
Hinrichs A., Lee H.
Duality of Fourier type with respect to locally compact abelian groups, in: Israel J. Math., Number 157, Page(s) 209-218, 2007.
Hinrichs A., Carl B.
Optimal Weyl-type inequalities for operators in Banach spaces, in: Positivity, Number 11, Page(s) 41-55, 2007.
Hinrichs A., Michels C.
Gelfand numbers of identity operators between Banach sequence spaces, in: Positivity, Number 10, Page(s) 111-133, 2006.
Hinrichs A.
Optimal Weyl inequality in Banach spaces, in: Proc. Amer. Math. Soc., Number 134, Page(s) 731-735, 2006.
Hinrichs A., Richter C.
New counterexamples to Knaster's conjecture, in: Israel J. Math., Number 145, Page(s) 311-324, 2005.
Hinrichs A.
Covering numbers, Vapnik-Cervonenkis classes and bounds for the star-discrepancy, in: J. Complexity, Number 20, Page(s) 477-483, 2004.
Hinrichs A., Piotrowski M.
Fourier type 2 operators with respect to locally compact abelian groups, in: Math. Nachr., Number 276, Page(s) 57-62, 2004.
Hinrichs A., Richter C.
Tilings, packings, coverings, and the approximation of functions, in: Math. Nachr., Number 267, Page(s) 37-45, 2004.
Hinrichs A., Richter C.
New sets with large Borsuk numbers, in: Discrete Math., Number 270, Page(s) 137-147, 2003.
Hinrichs A., Wenzel J.
On the non-equivalence of rearranged Walsh and trigonometric systems in $L_p$, in: Studia Math., Number 159, Page(s) 435-451, 2003.
Hinrichs A.
Approximation numbers of identity operators between symmetric sequence spaces, in: J. Approx. Theory, Number 118, Page(s) 305-315, 2002.
Hinrichs A.
Averaging distances in finite dimensional normed spaces and John's ellipsoid, in: Proc. Amer. Math. Soc., Number 130, Page(s) 579-584, 2002.
Hinrichs A.
Spherical codes and Borsuk's conjecture, in: Discrete Math., Number 243, Page(s) 253-256, 2002.
Hinrichs A., Wenzel J.
The average distance property of classical Banach spaces II, in: Bull. Austral. Math. Soc., Number 65, Page(s) 511-520, 2002.
Hinrichs A.
Hilbert space factorization and Fourier type of operators, in: Studia Math., Number 145, Page(s) 199-212, 2001.
Hinrichs A.
Operators of Rademacher and Gaussian subcotype, in: J. London Math. Soc., Number 63, Page(s) 453-468, 2001.
Hinrichs A.
Simulating the Walsh system with trigonometric polynomials and Fourier type of operators, in: Arch. Math., Number 77, Page(s) 323-327, 2001.
Hinrichs A.
Uniform quotient mappings of the plane with non-discrete point inverses, in: Israel J. Math., Number 124, Page(s) 203-213, 2001.
Hinrichs A.
Rademacher and Gaussian averages and Rademacher cotype of operators between Banach spaces, in: Proc. Amer. Math. Soc., Number 28, Page(s) 203-213, 2000.
Hinrichs A.
The average distance property of classical Banach spaces, in: Bull. Austral. Math. Soc., Number 62, Page(s) 119-134, 2000.
Hinrichs A., Pietsch A.
The closed ideal of $(c_0,p,q)$-summing operators, in: Integral Equations Operator Theory, Number 38, Page(s) 302-316, 2000.
Hinrichs A.
K-convex operators and Walsh type norms, in: Math. Nachr., Number 208, Page(s) 121-140, 1999.
Hinrichs A.
Type norms with respect to characters of compact abelian groups and algebraic relations, in: Arch. Math., Number 68, Page(s) 265-273, 1997.
Hinrichs A.
On the type constants with respect to systems of characters of a compact abelian group, in: Studia Math., Number 118, Page(s) 231-243, 1996.

Publikationstyp: Aufsatz / Paper in sonstiger referierter Fachzeitschrift

Hinrichs A., Kritzinger R., Pillichshammer F.
Optimal order of L_p-discrepancy of digit shifted Hammersley point sets in dimension 2, in: Uniform Distribution Theory, Volume 10, Number 1, Page(s) 115-133, 2015.
Hinrichs A., Michels C.
Approximation numbers of inclusions between Schatten classes, in: Rend. Circ. Mat. Palermo, Number 76, Page(s) 395-411, 2005.
Hinrichs A.
The 2-summing norm of $l^n_p$ computed with $n$ vectors, in: Note Mat., Number 14, Page(s) 81-89, 1994.

Publikationstyp: Aufsatz / Paper in Tagungsband (referiert)

Hinrichs A.
Discrepancy, integration and tractability, in: J. Dick, F.Y. Kuo, G.W. Peters, I.H. Sloan (Eds.): Proceedings of MCQMC 2012, Springer Proceedings in Mathematics & Statistics, Volume 65, Page(s) 129-172, 2013.
Hinrichs A.
Vector Valued Fourier Transforms and Fourier Type, in: Proceedings of the Seminario de Analysis Funcional, Sevilla, Spain 2002/2003, 2003.

Publikationstyp: Wissenschaftliche Fachzeitschrift (Mitherausgeberschaft)

Hinrichs A.
Journal of Approximation Theory, Associate Editor, Elsevier U.S., 2016.
Hinrichs A.
Journal of Complexity, Senior Editor, Elsevier, 2016.
Hinrichs A.
Journal of Approximation Theory, Associate Editor, Elsevier U.S., 2015.
Hinrichs A.
Journal of Complexity, Senior Editor, Elsevier, 2015.
Hinrichs A.
Journal of Complexity, Elsevier, 2014.

Publikationstyp: Habilitationsschrift

Hinrichs A.
Vector valued orthogonal series, vector valued Fourier transforms and averaging distances in Banach spaces, 2003.

Publikationstyp: Dissertation

Hinrichs A.
Inequalities between ideal norms formed with orthonormal systems and applications to the theory of operator ideals, 1996.
 

Gehaltene Vorträge

Vortragstyp: Hauptvortrag / Eingeladener Vortrag auf einer Tagung

  1. The Complexity of High and Infinite Dimensional Integration (18.07.2017)
  2. The complexity of high and infinite dimensional integration (06.07.2017)
  3. L_p-discrepancy and beyond of higher order digital sequences (01.09.2016)
  4. QMC and low discrepancy points in function spaces (24.10.2015)
  5. Curse of dimensionality for integration of smooth functions on general domains (29.09.2015)
  6. The complexity of multivariate integration (09.02.2015)
  7. Optimal point sets for quasi-Monte Carlo integration of bivariate periodic functions (30.10.2014)
  8. Complexity of Banach space valued integration in the randomized setting (24.10.2014)
  9. Monte Carlo and quasi-Monte Carlo methods (24.09.2014)
  10. Optimal quasi-Monte Carlo rules on higher order digital nets for numerical integration of multivariate periodic functions (17.09.2014)
  11. QMC and low discrepancy points in function spaces (11.04.2014)

Vortragstyp: Vortrag auf einer Tagung (referiert)

  1. Carl´s inequality for quasi-Banach spaces (06.11.2016)
  2. Lp-discrepancy and beyond of higher order digital sequences (16.08.2016)
  3. Lp-discrepancy and beyond of higher order digital sequences (13.06.2016)

Vortragstyp: Eingeladener Vortrag an Universität

  1. The complexity of multivariate integration (07.08.2015)
  2. Complexity of Banach space valued integration (09.01.2015)
  3. The complexity of multivariate integration (06.01.2015)

Vortragstyp: Eingeladener Vortrag an anderen Institutionen

  1. The complexity of multivariate integration (28.01.2014)

Vortragstyp: Andere Vorträge und Präsentationen

  1. Mit dem Zufall rechnen - oder lieber ohne? (19.01.2015)
  2. Complexity of Banach space valued integration (10.12.2014)
     

Scientific Community Services

Typ: Tagung / Symposium / Workshop: Programm-Komitee

  1. Tractability of high dimensional problems and discrepancy, September 11 - October 13, 2017, ESI Vienna (11.09.2017-13.10.2017)

Typ: Veranstaltungsorganisation: Gastvortrag

  1. David Krieg, Friedrich-Schiller-Universität Jena, A universal algorithm for multivariate integration (22.06.2016-22.06.2016)
  2. Daniel Rudolf, Friedrich-Schiller-Universität Jena, Approximation of rank one tensors and dispersion (21.05.2015-21.05.2015)
  3. Mario Hefter, TU Kaiserslautern: Optimal Strong Approximation of the One-dimensional Squared Bessel Process (18.01.2016-18.01.2016)
  4. Mario Ullrich, Friedrich-Schiller-Universität Jena: Frolov cubature in Besov spaces with mixed smoothness (05.11.2014-05.11.2014)
  5. Sebastian Mayer, Universität Bonn, The effect of sparsity and relaxations thereof in certain function approximation problems (03.06.2015-03.06.2015)

Typ: Veranstaltungsorganisation: Tagung / Symposium / Workshop (referiert)

  1. Algorithms and Complexity for Continuous Problems (20.09.2015-25.09.2015)
  2. ESI Program On Tractability of High Dimensional Problems and Discrepancy (11.09.2017-13.10.2017)

Typ: Veranstaltungsorganisation: Sonstige

  1. Special session: Function space embeddings for high dimensional problems, MCQMC 2016, 12th International Conference on Monte Carlo and Quasi-Monte Carlo Methods in Scientific Computing, Stanford, Califormia, August 14-19, 2016 (19.08.2016-19.08.2016)

Typ: Mehrtägiger Aufenthalt an der JKU

  1. Joscha Prochno, University of Hull (26.06.2017-28.06.2017)
  2. David Krieg, Friedrich-Schiller-Universität Jena (19.06.2016-23.06.2016)
  3. Mario Hefter, TU Kaiserslautern (14.01.2016-19.01.2016)

Typ: Tagung / Symposium / Workshop: Session oder Panel

  1. MCM 2015. Special session: Information-based complexity (07.07.2015-07.07.2015)

Typ: Veranstaltungsorganisation: Tagung / Symposium / Workshop (nicht referiert)

  1. Information Based Complexity (15.12.2014-17.12.2014)

Typ: Veranstaltungsorganisation: Tagung / Symposium / Workshop (referiert)

  1. Discrepancy Theory (27.10.2014-31.10.2014)
  2. Approximation Methods and Function Spaces (16.03.2015-20.03.2015)

Typ: Auslandsaufenthalt

  1. Columbia University in the City of New York (17.07.2016-19.07.2016)